# SDR DALA2016021000996

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 52,752 hours, 23,096 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXPERIENCED AN ODOR, FUME EVENT DURING CRUISE.  APPROACHING 2.5 HOURS AFTER T/O F/A'S AND PASSENGERS REPORTED STRONG ELECTRICAL ODOR NEAR PASSENGER DOOR 2L.  THE FLIGHT CREW DEACTIVATED THE LT AND RT UTILITY BUSSES AND THE ODOR QUICKLY DISAPPEARED. IFE C/B IN COCKPIT WAS PULLED.  AFTER A PERIOD OF TIME THE UTILITY BUSSES WERE RESET, NO FURTHER PROBLEM.  IFE SYSTEM REMAINS UNPOWERED.  FLIGHT CREW DID NOT FILL OUT SMOKE & FUME REPORT.  INSPECTED CABIN, LIGHT SYSTEM AT DOOR 2 LT NO ODOR.  DEACTIVATIVE IFE SYSTEM IAW MEL 23-37-01A. COMPLETED ODI CHECK LIST AND NO PROBLEMS FOUND WITH LIGHT BALASTS, GALLEY EQUIPMENT OR IFE.  WHILE TESTING AREA, DOOR HEATER FOUND C/B FOR NR 2 DOOR HEATERS POPPED.  NO OTHER DEFECTS FOUND.
